ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

A Subclass of Analytic Functions Associated with Hypergeometric Functions

Journal: Sahand Communications in Mathematical Analysis (Vol.14, No. 1)

Publication Date:

Authors : ; ; ;

Page : 199-210

Keywords : Univalent function; Starlike and convex functions; Gaussian hypergeometric function; Carlson-Shaffer operator; Coefficient estimates;

Source : Download Find it from : Google Scholarexternal


In the present paper, we have established sufficient conditions for Gaus-sian hypergeometric functions to be in certain subclass of analytic univalent functions in the unit disc $mathcal{U}$. Furthermore, we investigate several mapping properties of Hohlov linear operator for this subclass and also examined an integral operator acting on hypergeometric functions.

Last modified: 2019-04-28 14:13:45